Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

High blood pressure, beta-blockers, ACE inhibitors, calcium channel blockers, palpitations

I am a 65 year old high blood pressure patient controlled with beta-blockers, ACE inhibitors, and calcium channel blockers. I have been getting constant palpitations for about 2 months. On my 3 visits to my doctor they had stopped and he declared the heart rate/ pulse OK. I was not palpitating when they did the ECG . ECG came back normal as did a raft of blood tests for thyroid , liver and kidney functions. I am still constantly palpitating however. There is no pain and I swim and gym regularly. I am not getting out of breath . What do I do next?
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, In case you are having intermittent palpitations , you might get 24 hour ECG monitoring i.e Holter test which give catch any intermittent rhythm disturbabces you might be having.Meanwhile also get yourself screened for anaemia . Hope it helps.
Answered: Sat, 21 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor